# SDR C2XA05IA140

- Difficulty date: December 12, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Aircraft time: 16,871 hours, 12,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B1630
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,477 hours, 2,298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION SEVERAL EMERGENCY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE AND FOUR EMERGENCY LIGHT BATTERY PACKS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
